Number of the records: 1  

The decomposition of tensor spaces with almost complex structure

  1. NázovThe decomposition of tensor spaces with almost complex structure
    Aut.údajeLenka Lakomá, Marek Jukl
    Autor Lakomá Lenka (50%)
    Spoluautori Jukl Marek (50%)
    Zdroj.dok. Rendiconti del Circolo Matematico di Palermo : Series 2. Supplemento no. 72 (2004), pp. 145-150. - Palermo : Circolo Matematico di Palermo, 2004 ; Proceedings of the 23rd Winter School "Geometry and Physics" konferencia
    Kľúč.slová decomposition   tensor spaces   almost complex structures  
    Jazyk dok.angličtina
    KrajinaTaliansko
    Systematika 51
    Kategória publikačnej činnosti ADE
    Číslo archívnej kópieE648
    Kategória ohlasuMIKEŠ, Josef - KIOSAK, Volodymyr - VANŽUROVÁ, Alena. Geodesic mappings of manifolds with affine connection. 1. vyd. Olomouc : Palacký University, 2008. [196] p. ISBN 978-80-244-2168-1.
    AL LAMI, J. K. Raad - ŠKODOVÁ, Marie - MIKEŠ, Josef. On holomorphically projective mappings from equiaffine generally recurrent spaces onto Kählerian spaces. In Archivum Mathematicum : supplement. ISSN 0044-8753, 2006, vol. 42, no. 5, pp. 291-299.
    ŠKODOVÁ, Marie - MIKEŠ, Josef - POKORNÁ, Olga. On holomorphically projective mappings from equiaffine generally recurrent spaces onto Kählerian spaces. In Rendiconti del Circolo Matematico di Palermo : supplemento. Serie II. ISSN 0009-725X, 2005, no. 75, pp. 309-316.
    MIKEŠ, Josef - VANŽUROVÁ, Alena - HINTERLEITNER, Irena. Geodesic mappings and some generalizations. 1. vyd. Olomouc : Palacký University, 2009. [276] p. ISBN 978-80-244-2524-5.
    AL LAMY, J. K. Raad. Holomophically projective mappings of compact semisymmetric manifolds. In Acta Universitatis Palackianae Olomucensis : Facultas rerum naturalium. Mathematica. ISSN 0231-9721, 2010, vol. 49, no. 1, pp. 49-53.
    CHEPURNA, Olena - MIKEŠ, Josef. Holomorphically projective mappings preserving the Einstein tensor. In Aplimat - Journal of Applied Mathematics. ISSN 1337-6365, 2011, vol. 4, no. 2, pp. 187-192.
    FUNABASHI, Shoichi - KIM, Hang Sook - KIM, Young-Mi - PAK, Jin Suk. F-traceless component of the conformal curvature tensor on Kahler manifold. In Bulletin of the Korean Mathematical Society. ISSN 1015-8634, 2007, vol. 44, no. 4, pp. 795-806.
    Katal.org.BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    Báza dátxpca - PUBLIKAČNÁ ČINNOSŤ
    OdkazyPERIODIKÁ-Súborný záznam periodika
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.